# SDR YENA2007040

- Difficulty date: May 29, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 29,342 hours, 11,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5321
- Condition: No Test
- Location: Emergency Lights
- Part time: 19,175 hours, 6,834 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON TEST ROW 10 ABC EMERGENCY LIGHTS DID NOT WORK.  REMOVED AND REPLACED POWER SUPPLY (12WL) PER AMM 33-51-38-04.  OPS CHECK OK.
